# SDR DL72L950121

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, SKIN IS BENT ON L-1 DOOR AT THE FWD LOWER ATTACH POINT AND UPPER AFT CORNER.  REPAIED PER SRM 52-11-01 FIG 804.
